Poeple who takes zoloft.......I need your help!!!
Hi there I too take Zoloft. I have taken it two different times in my life. Once last year for 4-5 months and now again this year. I have been on it nearly a month. The first time I took it my side effects which were: feeling very hyper, dry mouth, shakes, & some bad dreams lasted about two weeks. I also had trouble sleeping and that went away after a month. In the beginning I lost 3-4 pounds because it took away my appetite. After that I was the same as always, it did not increase my appetite which was good because I did not want to gain weight. I took if for anxiety and it helped in fact I was thrilled with how well it worked, I took a very low dose 25mg.
This year it hasn't been so easy the last two days I have been taking 50mg, I started at 25. I am very shaky but that was how I felt when I started it so not sure if that could be from the Zoloft or not. The side effects have not been as bad this time (accept for the possible shakes) but I am not so sure it is working like it did last time and may try something else or nothing.
Be careful what you hear here, everyone is very different. These meds are intense but can work wonders. The docs say to give it a month, so the two times I have tried it I was commited to that. You need to decide what you can handle and usually after a couple weeks the side effects will lesson, it may take longer that's why they say give it a month. Be in charge, go with your gut and if you feel really crappy, tell you doctor. This drug is not for everyone.
For me it made me hyper and for you it makes you lazy. I had to take it very early in the morning or I couldn't sleep at night. That shows you how unpredictable it is and you just need to pay close attention. Keep a journal and give yourself some patience and understanding. If this medication is does not work for you - there is tons of others to try, you have many options. Take care. Read More At : ...